Sh:765

Bib entry
@article{Sh:765,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon and Soukup, Lajos and Szentmikl{\'o}ssy, Zolt{\'a}n},
 title = {{Cardinal sequences and Cohen real extensions}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {181},
 number = {1},
 year = {2004},
 pages = {75--88},
 issn = {0016-2736},
 doi = {10.4064/fm181-1-3},
 mrclass = {54A25 (03E35 06E15 54A35 54D45 54G12)},
 mrnumber = {2071695},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.4064/fm181-1-3},
 note = {\href{https://arxiv.org/abs/math/0404322}{arXiv: math/0404322}},
 arxiv_number = {math/0404322}
}